# SDR IXXA20180814035

- Difficulty date: July 27, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 89,015 hours, 28,773 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T2930479
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD HYD BAY LOWER CHANNEL WAS CHAFED AROUND A MISSING NUTPLATE. REMOVED AND INSTALLED NEW LOWER CHANNEL IAW SRM 51-40-02, PAR 4, PAR 7, AND PAR 9.
